# SDR USAA960484

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 672-727
- Part time: 35,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND FRETTING CORROSION 55 INCHES RIGHT KEEL BEAM LOWER CORD STA 672 TO STA 727.  INSTALLED REPAIR STRAP, REPAIRED PER EA 41232.  CORROSION TASK NR:  C53-212-01.  CORROSION LEVEL:  2.  (X)
